Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

Automorphisms of categories of free algebras of varieties


Authors: G. Mashevitzky, B. Plotkin and E. Plotkin
Journal: Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 1-10
MSC (2000): Primary 08A35, 08CO5, 14A22, 14A99
Published electronically: March 13, 2002
MathSciNet review: 1911740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Theta$ be an arbitrary variety of algebras and let $\Theta^0$ be the category of all free finitely generated algebras from $\Theta$. We study automorphisms of such categories for special $\Theta$. The cases of the varieties of all groups, all semigroups, all modules over a noetherian ring, all associative and commutative algebras over a field are completely investigated. The cases of associative and Lie algebras are also considered. This topic relates to algebraic geometry in arbitrary variety of algebras $\Theta$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 08A35, 08CO5, 14A22, 14A99

Retrieve articles in all journals with MSC (2000): 08A35, 08CO5, 14A22, 14A99


Additional Information

G. Mashevitzky
Affiliation: Department of Mathematics, Ben Gurion University of the Negev, 84105, Israel
Email: gmash@cs.bgu.ac.il

B. Plotkin
Affiliation: Institute of Mathematics, The Hebrew University, Jerusalem, 91904, Israel
Email: borisov@math.huji.ac.il

E. Plotkin
Affiliation: Department of Mathematics, Bar Ilan University, Ramat Gan, 52900, Israel
Email: plotkin@macs.biu.ac.il

DOI: http://dx.doi.org/10.1090/S1079-6762-02-00099-9
PII: S 1079-6762(02)00099-9
Keywords: Algebraic variety, variety of algebras, category, free algebra, automorphisms
Received by editor(s): July 4, 2001
Published electronically: March 13, 2002
Additional Notes: This work was supported in part by the Israel Science Foundation founded by the Israel Academy of Sciences and Humanities — Center of Excellence Program and by Intas grant “Algebraic $K$-theory, groups and algebraic homotopy theory”.
Communicated by: Efim Zelmanov
Article copyright: © Copyright 2002 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia